# SDR 0024

- Difficulty date: February 20, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N244LJ
- Make and model: Lear 35A
- Aircraft serial: 244
- Aircraft time: 3,531 hours, 3,263 cycles
- Engine: Garrtt TFE73122B
- Engine time: 3,531 hours, 3,263 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 30707222
- Part serial: 2658
- Condition: Shorted
- Location: Eec
- Part time: 3,531 hours, 3,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE COMPUTER LIGHT ILLUMINATED IN CRUISE, DEEC (DIGITAL ELECTRONIC ENGINE CONTROL) DROPPED OFF-LINE.  DEEC SUCCESSFULLY RESET ONCE DURING DESCENT (N2 AT 55 PERCENT).  THE DEEC DROPPED OFF-LINE AGAIN ON APPROCH WHEN ENGINE WAS POWERED ABOVE 75 PERCENT N2.  AIRCRAFT LANDED WITHOUT INCIDENT.  FAULT CODE USING THE FLASHING LIGHT PROCEDURE, INDICATED THERE WAS A PROBLEM WITH THE N2 MONOPOLE.  MAINTENANCE DOWNLOADED THE INFORMATION IN THE DEEC AND THE FAULT CODE WAS VERIFIED AS A N2 MONOPOLE SHORTED TO GROUND.  THE MONOPOLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE TOTAL TIME ON THE MONOPOLE USING THE ENGIEN LOGS, INDICATES IT IS THE SAME AS THE ENGINE TOTAL TIME.
